# SDR SWIA200515402

- Difficulty date: August 9, 2005
- Submitted: August 12, 2005
- Operation: Air carrier
- Aircraft: N923SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7664
- Aircraft time: 7,598 hours, 6,630 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Cargo Bay
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MCD WON'T OPEN.  CHECKED RIGGING AND ADJUSTED IAW AMM 52-11-02.  OPERATIONAL CHECK GOOD.
